Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Alternative regular rings without nilpotent elements


Author: Malcolm F. Smiley
Journal: Bull. Amer. Math. Soc. 53 (1947), 775-778
DOI: https://doi.org/10.1090/S0002-9904-1947-08875-3
MathSciNet review: 0022211
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Birkhoff, Subdirect unions in universal algebra, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 764-768. MR 10542
  • 2. R. H. Bruck, Contributions to the theory of loops, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 245-354. MR 17288
  • 3. Alexandra Forsythe and N. H. McCoy, On the commutativity of certain rings, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 523-526. MR 16093
  • 4. N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. (2) vol. 46 (1945) pp. 645-707. MR 14083
  • 5. R. Moufang, Die Schnittpunktsätze des projecktiven speziellen Fünfecknetzes in ihrer Abhängigkeit voneinander (Das A-Netz), Math. Ann. vol. 106 (1932) pp. 755-795. MR 1512782
  • 6. J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U. S. A. vol. 22 (1936) pp. 707-713.
  • 7. M. Zorn, Theorie der Alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 9 (1933) pp. 395-402.
  • 8. M. Zorn, Alternative rings and related questions I: Existence of the radical, Ann. of Math. (2) vol. 42 (1941) pp. 676-686. MR 5098


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08875-3

American Mathematical Society